# SDR SWIA2021081060207

- Difficulty date: June 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE R/H HORIZONTAL STABILIZER UPPER SKIN PER REO 670-55-11-330 REV -- DATED 2017-08-24     (C-CHECK RO 8/6/2021)     C/W REPAIR TO THE R/H UPPER HORIZIONTAL STABILIZER SKIN PER REO 670-55-11-330 REV -A DATED 2021-06-30, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 / C/W TASK CARD 51-900-1002-SKY
